# SDR CA120814001

- Difficulty date: August 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Condition: Broken
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ROD END ON PUSH ROD BROKE OFF IN FLIGHT CAUSING ELEVATOR CONTROL PROBLEMS.
